Header

UZH-Logo

Maintenance Infos

Master spaces for stable pairs


Okonek, Ch; Schmitt, A; Teleman, A (1999). Master spaces for stable pairs. Topology, 38(1):117-139.

Statistics

Citations

15 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:26
Publisher:UNSPECIFIED
ISSN:0040-9383
Publisher DOI:https://doi.org/10.1016/S0040-9383(98)00006-8

Download

Full text not available from this repository.
View at publisher